MathSciNet Relay Station
MathSciNet bibliographic data
MR770555 (86g:54057) 54H05 (04A15 28A05)
Piątkiewicz, Leszek A remark about separation of $K$-analytic sets in the product spaces. Proc. Amer. Math. Soc. 93 (1985), no. 2, 363–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement